# SDR 06FDEA1594

- Difficulty date: April 25, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N526FE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 31,941 hours, 5,119 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: ADA376049
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD BRACKET AT DOOR 4R LOWER SIDE. REPLACED BRACKET AS PER DRAWING ADA3760 AND SRM 51-35-01 VOL2   (MAJOR REPAIR).
